Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: HELP!How do I know if it's TD? vagen

Posted by BrittPark on January 14, 2003, at 10:35:37

In reply to HELP!How do I know if it's TD? , posted by vagen on January 14, 2003, at 5:22:11

I'd say that it unlikely to be TD after 5 days of a very small dose of risperdal, but to be safe call your doctor. You may be experiencing some other kind of reaction to the drug combo.

Feel Better,

Britt


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BrittPark thread:135790
URL: http://www.dr-bob.org/babble/20030113/msgs/135817.html